|
柳田英二 研究業績一覧 (12件)
論文
-
M. Fila,
P. Mackova,
J. Takahashi,
E. Yanagida.
Anisotropic and isotropic persistent singularities of solutions of the fast diffusion equation,
Differential Integral Equations,
35,
Nov. 2022.
-
M. Fila,
J. R. King,
J. Takahashi,
E. Yanagida.
Solutions with snaking singularities for the fast diffusion equation,
Trans. Amer. Math. Soc.,
374,
8775--8792,
Dec. 2021.
-
J.-L. Chern,
G. Hwang,
J. Takahashi,
E. Yanagida.
On the evolution equation with a dynamic Hardy-type potential,
J. Evol. Equ.,
21,
2141--2165,
Feb. 2021.
-
Kentaro Nagahara,
Yuan Lou,
Eiji Yanagida.
Maximizing the total population with logistic growth in a patchy environment,
Journal of Mathematical Biology,
Springer,
Vol. 82,
No. 2,
Jan. 2021.
-
M. Fila,
P. Mackova,
J. Takahashi,
E. Yanagida.
Moving singularities for nonlinear diffusion equations in two space dimensions,
J. Elliptic Parabol. Equ.,
6,
155--169,
Mar. 2020.
-
Marek Fila,
Jin Takahashi,
Eiji Yanagida.
Solutions with moving singularities for equations of porous medium type,
Nonlinear Anal.,
179,
237--253,
Feb. 2019.
-
Khin Phyu Phyu Htoo,
Jin Takahashi,
Eiji Yanagida.
Higher-dimensional moving singularities in a superlinear parabolic equation,
J. Evol. Equ.,
to appear. Online: May, 2018,
May 2018.
-
Kentaro Nagahara,
Eiji Yanagida.
Maximization of the total population in a reaction–diffusion model with logistic growth,
Calculus of Variations and Partial Differential Equations,
Springer Berlin Heidelberg,
Vol. 57,
No. 80,
Apr. 2018.
-
Marek Fila,
Hiroshi Matano,
Eiji Yanagida.
Non-uniqueness of solutions of a semilinear heat equation with singular initial data,
Springer Proc. Math. Stat.,
205,
138-148,
Oct. 2017.
-
Khin Phyu Phyu Htoo,
Eiji Yanagida.
Singular solutions of a superlinear parabolic equation with homogeneous Neumann boundary conditions,
Nonlinear Analysis,
151,
96-108,
June 2017.
-
Jin Takahashi,
Eiji Yanagida.
Time-dependent singularities in a semilinear parabolic equation with absorption,
Commun. Contemp. Math.,
18,
15550077, 27 pp,
Oct. 2016.
-
Jin Takahashi,
Eiji Yanagida.
Time-dependent singularities in the heat equation,
Commun. Pure Appl. Anal.,
14,
969--979,
May 2015.
[ BibTeX 形式で保存 ]
[ 論文・著書をCSV形式で保存
]
[ 特許をCSV形式で保存
]
|